Hi,Madhri,thanks for query.Normally the color of stool is pale yellow.Food,multivitamin medicines etc,affect the color of stool.Also look fever his playfulness,weight gain etc.If every thing is fine only for color you need to worry about.bye.
Greenish black discoloration of potty can be due to an extreme state of starvation (for example, when a sick baby is on intravenous fluids in a hospital), or when there is intestinal infection with increased intestinal movement, for example in a gastroenteritis. Hence, please get her potty checked for infection. If positive, please see a doctor, a pediatrician.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have a daughter who will be 3 in October, and she seems totally healthy except her stool this evening was totally pitch black, and when I dumped it from her potty chair into the toilet, it was like someone had dumped soot instead... her diet is the same, except she ate a ton of strawberries and blueberries this afternoon. Is this something that I should be concerned about?
I am 25yrs old girl , few days back i saw a white worm in my potty so i took the medicine zentil, after some time i saw it again and when i asked the doctor he told my its my illusion i never went back to him again. Now m seeing my potty as black in colour , also i think its not the healthy potty i think i still have worms inside me, though i eat healthy do regular exercise like morning walk and few minutes of yoga .. Please advise how can i make my intestine healthy ?
Hi My baby is 3 months old. She has loose motion since 14 days. On average around 14 POOS of yellow or green colour with sticky and white substance. Seems to us that she has cold and we assume that is loose motion is due to cold!? Is there any medicine in USA over the counter?
Hello doctor, I’m 24yrs female and newly married, we are planning for pregnancy but I’m taking treatment for hormonal imbalance, and have hypothyroidism , my endocrinologist told me that I should not plan for pregnancy for 3 months because I have stomach infection and gave me Ciplox Tz 500 for 5 days, twice a day. Does Ciplox will create any problem in planning pregnancy or make side effects to fetus? Please explain me why I should not be pregnant for 3 months, my husband is very eager for a baby for our life.. Please help me. My medicines are, thyronorm 132.5mcg, and taking calcium and vitamin supplements , Ciplox Tz last week for 5 days. I think still my infection is not yet cured I’m facing the same problems again, Can I take Ciplox Tz for 5 more days again? Thanks
Hello Doc Can you help me understanding the cbc report. My mother is suffering from diareah and actue weekness from past 2 days we got the cbc test done today . Please if u could advice if there is any possibilty of XXXXXXX kind of virus and if...
Hi doctor my son is teeting had a high fever 39 degrees and diharrea. I thought it may be infection too he got hes two teeth at the bottom. I did a stool test at the lab it says there is bacteria. He seems to have a sore tummy too whenever i touch...
I am 64 year old male with previous Kidney stone problems. About a week ago I felt like I had another kidney stone attack on my left side and vomited and after a few hours the pain went away. However I have had constant diarrhea (like going to the...
My mother was diagnosed with gastrointestine infection about few days ago she was admitted in the hospital they adminitered hermetronidazole through IV and Ciproxin IV she was discharged on the third day but given no other medications but she still is still running fever.
HI I am on METROGYL 400 I find the side effects eg severe headache hard to handle can I take Panadol while on this Drug my DR has also given me Clamoxyl 875/125 for Bowel infection how can I prevent this happening again and what causes it this is the 3nd time in 8 months thanks for your help Angie
Hi, i'm almost 26 years, 165cm and 64kg, i had a baby by emergency c-section on the 31st May this year, 4 weekslater i was diagnosed with retained product and was also found to have a strain of staffe in my uterus. i spent a week in hospital on antibiotics and then continued them for a further 10 days. i then contracted a bowel infection due to the antibiotics i was on so had another 10 days of antibiotics, before coming down with the same simptoms 2 days after the antibiotics was completed, finding out that i was immune to the original antibiotics so was then put on a 10 day cycle of stronger antibiotics to help. for the last month every time i go to the toilet after having sex with my partner i find blood. what could be causig this and should i make an appointmet to see my doctor?